# SDR USAA980395

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 617
- Part time: 75,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C5 CHECK, FOUND CRACK .5 INCH LONG AT STATION 617, 8 RT LONGERON.  DETECTED BY EDDY CURRENT.  SPLICED IN NEW SECTION LONGERON PER 53-02 FIG 18.  (M)
